# SDR AWXA0000392

- Difficulty date: June 13, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 48,933 hours, 30,051 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK GOUGED.  AFTER BLEND OUT AND EVALUATION DETERMINED TRACK DAMAGE IS OUT OF LIMITS STA 368 LEFT, INBOARD.  REMOVED DAMAGED SEAT TRACK SECTION, FABRICATED SECTION OF SEAT TRACK.  INSTALLED SEAT TRACK IAW SRM 53-00-52, STA 340 - 420, LBL 24 - 44, LEFT INBOARD.
